Translator Disclaimer
2015 On the basepoint-free theorem for log canonical threefolds over the algebraic closure of a finite field
Diletta Martinelli, Yusuke Nakamura, Jakub Witaszek
Algebra Number Theory 9(3): 725-747 (2015). DOI: 10.2140/ant.2015.9.725

Abstract

We prove the basepoint-free theorem for big line bundles on a three-dimensional log canonical projective pair defined over the algebraic closure of a finite field. This theorem is not valid for any other algebraically closed field.

Citation

Download Citation

Diletta Martinelli. Yusuke Nakamura. Jakub Witaszek. "On the basepoint-free theorem for log canonical threefolds over the algebraic closure of a finite field." Algebra Number Theory 9 (3) 725 - 747, 2015. https://doi.org/10.2140/ant.2015.9.725

Information

Received: 2 September 2014; Revised: 11 January 2015; Accepted: 16 February 2015; Published: 2015
First available in Project Euclid: 16 November 2017

zbMATH: 1317.14035
MathSciNet: MR3340549
Digital Object Identifier: 10.2140/ant.2015.9.725

Subjects:
Primary: 14E30
Secondary: 14C20

Rights: Copyright © 2015 Mathematical Sciences Publishers

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.9 • No. 3 • 2015
MSP
Back to Top